# SDR ASAA2017080221520

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 6,729 hours, 2,303 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED FOR ABOUT 30 SECONDS AFTER 2 HOURS OF CRUISE FLIGHT. LEFT FMC RETURNED TO NORMAL OPERATION WITH NO ACTION ON OUR PART. 30 MINUTES LATER, RIGHT FMC FAILED FOR 30 SECONDS THEN SELF-CORRECTED. 15 MINUTES LATER WE HAD DUAL FMC FAILURE FOR LESS THAN FIVE MINUTES ,THEN SELF-CORRECTED. GROUNDED - YES. PER CREW BOTH FMC'S RETURNED TO NORMAL. PER B737-900 AMM 34-63-00 THIS IS KNOWN AS A NUISANCE FAULT. ACCOMPLISHED FMC BITE CHK REF B737-900 FIM 34-61 TASK 801 OPS CHECK NORMAL.
